# SDR DL764011653

- Difficulty date: October 11, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 2,799 hours, 1,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK- TRAILING EDGE FLAP DISAGREE MESSAGE ON DEPARTURE, FLAPS LOWERED USING ALTN FLAPS.  MAINT-- FSEU BITE SEE FIM 27-51104 MSG, T/S PER FIM 27-51-00 PG 150 FIG 105A SHT 1 AND 2.  FOUND OVERLOAD TRIP INDICATORS ON TRAILING EDGE ACTUATORS NR 3, 6 & 8.  RESET INDICATORS, NO PREVIOUS TRIP RECORDED, OPERATED FLAPS NUMEROUS TIMES, CHECKS NORMAL.  VISUAL INSPECTION OF LEADING EDGE AND TRAILING EDGE FLAP, SYS CHECKS OK.
